# SDR QXEA200600670

- Difficulty date: March 16, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 10,692 hours, 7,755 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - ON FLIGHT 4310, RETURNED TO FIELD.  GEAR DIAGREE WARNING MESSAGE ON TAKEOFF WHEN GEAR SELECTED UP FOLLOWED BY PROX SYSTEM FAULT STATUS MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REALIGNED CENTERING CAM RETAINER AND REPACKED NOSE LANDING STRUT.  OPERATIONAL CHECK OF EXTENSION AND RETRACTION GOOD.  NO FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
